# SDR CA000128065

- Difficulty date: January 12, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Bolkms BO105A
- Aircraft time: 5,907 hours
- Engine: Allsn 250C20B
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24762101
- Condition: Ruptured
- Location: Mlg
- Part time: 1,986 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INFLATING FLOAT BAG TO INSPECT FOR FUNCTIONALLY, THE FLOAT RUPTURED AT THE FIRST OR SECOND COMPARTMENT FROM THE FRONT. IT APPEARS THAT THE RELIEF VALVES WERE NOT RELIEVING AT THE PROPER PRESET PRESSURES.
